# SDR C2XA01CL150

- Difficulty date: June 11, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3104  THE CREW REPORTED THE MAIN DOOR HANDLE ON OUTSIDE OF AIRCRAFT WOULD NOT LOCK IN THE CLOSED POSITION.  MAINTENANCE TIGHTENED SCREWS IN THE DOOR HANDLE BELLCRANK ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
